# SDR IPXA2B71258

- Difficulty date: January 17, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 81,457 hours, 13,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B061642
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BULK CARGO COMPT STA 1940 TO 2060, RBL 22.5, FLOOR PANEL SUPPORT UPPER & LOWER SURFACE FOUND SEVERAL AREA CORRODED.  ORG MATERIAL IS BAC1506-2261-7075T6 & THICKNESS IS 0.050", BLENDED DEPTH IS 0.035", WIDTH 1" & LENGTH 1.5" OUT OF LIMIT, DAMAGE CUT OFF LENGTH IS 100" THIS IS A MAJOR REPAIR WITH MATL BAC1506-2261-7075T6511 AS FLOOR SUPPORT REPAIR SECTION AND 7075-0-0050IN AS REPAIR ANGLES (HEAT TREAT TO T6 CONDITION AFTER FORMING), REPAIR SIZE IS 110".
